# SDR SWAA2022111058353

- Difficulty date: October 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS140 LT WING 2022-562045 / [01] REPLACED ANGLE TRAILING EDGE LOCATED IRSS140 LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9;[02] REPLACED ANGLE TRAILING EDGE LOCATED IRSS140 LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9
